Open Access
Translator Disclaimer
July/August 2011 Asymmetric cell division in a size-structured growth model
T. Suebcharoen, B. Van Brunt, G.C. Wake
Differential Integral Equations 24(7/8): 787-799 (July/August 2011). DOI: 10.57262/die/1356628833


A model for the simultaneous growth and division of a cell population structured by size is examined. The case considered here is that of asymmetrical cell division when cells are dividing into $\beta_1$ and $\beta_2$ daughter cells at a constant rate and the parameters for growth and mortality are constants. The model has a steady-size distribution solution which satisfies a nonlocal differential equation. The solution is in the form of a Dirichlet series which is shown to be the unique probability density function for the steady-size distribution.


Download Citation

T. Suebcharoen. B. Van Brunt. G.C. Wake. "Asymmetric cell division in a size-structured growth model." Differential Integral Equations 24 (7/8) 787 - 799, July/August 2011.


Published: July/August 2011
First available in Project Euclid: 27 December 2012

zbMATH: 1249.92001
MathSciNet: MR2830708
Digital Object Identifier: 10.57262/die/1356628833

Primary: 30B50 , 35A21 , 92C37 , 95Q99

Rights: Copyright © 2011 Khayyam Publishing, Inc.


Vol.24 • No. 7/8 • July/August 2011
Back to Top